# SDR DALA2024052005353

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 EXCESSIVE PLAY CRUISE ROLLER OB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER OB FLAP ON RH WING AS PER AIRBUS CMM 57- 53-21 TASK 57-53-21-000-810-B01. (0348746)
